# SDR CA180827006

- Difficulty date: August 14, 2018
- Submitted: August 13, 2020
- Operation: Air carrier
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKE-OFF, THE #2 ENGINE ITT REACHED 816 DEGREES TRIGGERING A WARNING LIGHT. CREW IMMEDIATELY REDUCED POWER ON THE #2 ENGINE TO APPROXIMATELY 80% TORQUE TO EXTINGUISH THE WARNING LIGHT AND REDUCE ITT. MOMENTS LATER, STILL ON CLIMB OUT, MASTER WARNING LIGHT BEGAN TO FLICKER, AND LOW OIL PRESSURE WARNING LIGHT ILLUMINATED. CREW DECLARED AN EMERGENCY AND SHUT THE ENGINE DOWN. AIRCRAFT LANDED UNEVENTFULLY.
